Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Breathing problem, pain in chest and back, yawn to breathe

Im 14, and Ive been having trouble breathing latley. Earlier while dinner was being prossesed, I went to take a breath, and got a slightly sharp pain in my chest and back. How I have to breath, in order to get enough oxegyn is to like, yawn so I can breathe or kind of like gasp. Occasionally when I do that my chest hurts, why is this so? And why is it that I have to breathe like this? Somethings that you may need to know- At my mom s ( where I am mostly ) everyone, but myself smokes there. (My mom, stepdad & poppop.This smoking is an all day, everyday thing. I try not to be around it, although its hard not to be living in it.)
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Could be a complication of ling problem because of smoking. If so, consult a physician, do chest x-ray and pulmonary function test

It could be panic like attack, too

Till you see your doctor avoid active / passive smoking
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor